L P boundedness of discrete singular Radon transforms

Alexandru D. Ionescu, Stephen Wainger

Research output: Contribution to journalArticlepeer-review

60 Scopus citations
Original languageEnglish (US)
Pages (from-to)357-383
Number of pages27
JournalJournal of the American Mathematical Society
Issue number2
StatePublished - Apr 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


  • Discrete operators
  • Exponential sums
  • Orthogonality
  • Singular Radon transforms
  • Square functions
  • The circle method


Dive into the research topics of 'L P boundedness of discrete singular Radon transforms'. Together they form a unique fingerprint.

Cite this